# SDR 95FDEA00176

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF FLOORBEAM AT BS 312, LBL 45, WL 208.  REPAIRED TOP AND BOTTOM OF FLOORBEAM AT BS 312, LBL 45, WL 208 IAW EA 7-5310-23790.
